# SDR UALA2012070303581

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 60,310 hours, 7,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Strobe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL STROBE LIGHT INOPERATIVE.  REPLACED TAIL STROBE LIGHT, OPS CHECKED NORMAL.
